# SDR HEEA088570

- Difficulty date: August 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 209070262111
- Part serial: 1182
- Condition: Intermittent
- Location: Hyd Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR STICKS INTERMITTENTLY.
